| Model Number |
N141 |
| Medical Device Problem Codes |
Over-Sensing (1438); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system was exhibiting right ventricular (rv) intermittent oversensing of atrial activity.Battery capacity had decreased due to extended charge times.Technical services (ts) was consulted and recommended reprogramming and system evaluation options.This crt-d was explanted and replaced.No additional adverse patient effects were reported.This product has returned for analysis.
Event or Problem Description
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Dimensional analysis of the header was completed.Each port measured as expected.The device was then exposed to simulated heart load conditions, and the defibrillation, pacing, and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.